# SDR CA070704004

- Difficulty date: July 3, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,522 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 1,005 hours
- Component: Starter Gen
- Component part number: 200SGL119Q2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ATTEMPTED TO START AIRCRAFT. AIRCRAFT FAILED TO START. FURTHER INVESTIGATION REVEALED A STARTER BRUSH HAD FRACTURED AND SEPARATED INTO A FEW PIECES. DAMAGE TO THE COMMUNTATOR WAS FOUND. IT WAS APPROXIMATELY 240 HRS SINCE THE LAST BRUSH INSPECTION AND NO ISSUE WERE NOTED.  (TC NR 20070704004)
